Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

well even though i cut out morning dose of BP, my face still looks uneven and my redmarks are healing so slow

is there any solution to this uneven skin tone? im already using AHA moisturizer (see my sig)

i saw like peels and stuff like that but im not so sure if it would help and not sure which one to pick out, and i dont want to hear mechanical exfoliation etc etc...

Share this post


Link to post
Share on other sites

Well, peels would help, but I think you're already doing one of the biggest and easiest things for improving skin tone by using AHA. You just need to give it some more time, skin tone issues don't fix themselves very quickly, unfortunately.

Share this post


Link to post
Share on other sites
Well, peels would help, but I think you're already doing one of the biggest and easiest things for improving skin tone by using AHA. You just need to give it some more time, skin tone issues don't fix themselves very quickly, unfortunately.

I would second that. My skin is clear at this point; no more breakouts, just red marks and the "unevenness" that acne leaves behind. But, I see it fading slowly over time and your's probably will too as your skin repairs itself.

I'm sure there probably things that can be done to speed up the process, AHA is probably one of the best methods. That Sudocream or whatever it's called seems to be making quite a stir in terms of evening out complexion, but I don't think it's available in the States...

Share this post


Link to post
Share on other sites

Lactic acid is a pretty weak AHA compared to glycolic acid. You might try a stronger AHA product like the Alpha Hydrox Souffle. It might be unbearably strong what with the use of BP, though. First time I put glycolic acid 10% on, it stung quite fiercely and widened my eyes a bit with the shock. And that's without BP's dryness/irritating factor.

Share this post


Link to post
Share on other sites

ive been using both 8% glycolic acid (NHSFL) and 5% lactic (Lac-hydrin) for 3 months... should i still wait and see what happens?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×